# SDR HALA2011020100061

- Difficulty date: February 1, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,855 hours, 32,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 742-764
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 43, MAIN DECK FLOOR INTERCOSTAL UPPER CHORD CRACKED BETWEEN STA 742 - 764, RBL 40.1.  REPLACED UPPER CORD IAW SRM 51-40-02, REV 84.
